Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Lattice paths, lexicographic correspondence and Kazhdan-Lusztig polynomials
2006 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 303, no 2, 742-762 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we give a new closed formula for the Kazhdan-Lusztig polynomials of finite Coxeter groups and affine Weyl groups. This formula is computationally more efficient than any existing one, and it conjecturally holds for all Coxeter groups.

Place, publisher, year, edition, pages
2006. Vol. 303, no 2, 742-762 p.
Keyword [en]
Coxeter group, Bruhat order, Kazhdan-Lusztig polynomial, lattice path, lexicographic correspondence
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-37334DOI: 10.1016/j.jalgebra.2005.12.030ISI: 000240754000019OAI: oai:DiVA.org:kth-37334DiVA: diva2:433260
Available from: 2011-08-09 Created: 2011-08-09 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Incitti, Federico
In the same journal
Journal of Algebra
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 33 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf